Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 58, NWS Green Bay, WI

June 25, 2016Brown County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 25, 2016, 11:21 PM CDT for Brown County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2016, 11:21 PM CDT (04:21 UTC)
Expired
Jun 25, 2016, 11:48 PM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Brown County, WI

The radar

The Green Bay radar (KGRB), 10 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

431 
WUUS53 KGRB 260421
SVRGRB
WIC009-260545-
/O.NEW.KGRB.SV.W.0058.160626T0421Z-160626T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 PM CDT SAT JUN 25 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1120 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK CREEK...
  OR 12 MILES NORTH OF APPLETON...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN BAY AROUND 1210 AM CDT. 
  BELLEVUE TOWN AROUND 1215 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WRIGHTSTOWN...LANGES CORNERS...ALLOUEZ...LEO FRIGO BRIDGE...BELLEVUE...
HUMBOLDT...RED BANKS...CHAMPION...LITTLE RAPIDS AND UW GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8819 4459 8824 4466 8775 4462 8777
      4433 8777 4433 8789 4432 8789 4432 8819
TIME...MOT...LOC 0420Z 257DEG 18KT 4443 8836 

HAIL...1.25IN
WIND...60MPH
 
$$

KURIMSKI
2 follow-up statements
511 
WWUS53 KGRB 260440
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1140 PM CDT SAT JUN 25 2016

WIC009-260545-
/O.CON.KGRB.SV.W.0058.000000T0000Z-160626T0545Z/
BROWN WI-
1140 PM CDT SAT JUN 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL BROWN COUNTY...

AT 1139 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
GREEN BAY...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GREEN BAY AND BELLEVUE TOWN AROUND 1200 AM CDT. 
  BAY SHORE PARK AROUND 1230 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ALLOUEZ...
LEO FRIGO BRIDGE...HUMBOLDT...RED BANKS...CHAMPION...UW GREEN BAY...
ASHWAUBENON...HOBART...BAY SETTLEMENT AND LAMBEAU FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4443 8819 4459 8819 4459 8824 4463 8793
      4463 8792 4464 8791 4466 8775 4462 8777
      4446 8777
TIME...MOT...LOC 0439Z 249DEG 23KT 4448 8820 

HAIL...1.00IN
WIND...60MPH
 
$$

KURIMSKI
836 
WWUS53 KGRB 260448
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1148 PM CDT SAT JUN 25 2016

WIC009-260457-
/O.CAN.KGRB.SV.W.0058.000000T0000Z-160626T0545Z/
BROWN WI-
1148 PM CDT SAT JUN 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4443 8819 4459 8819 4459 8824 4463 8793
      4463 8792 4464 8791 4466 8775 4462 8777
      4446 8777
TIME...MOT...LOC 0447Z 257DEG 18KT 4449 8814 

$$

KURIMSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:53 PM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jun 25, 6:53 PM CDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
653 PM CDT SAT JUN 25 2016

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 240 PM CDT Sat Jun 25 2016

Thunderstorms, some possibly severe, this evening and tonight.
Still very warm tomorrow. Then cooler and less humid for the
upcoming work week.

A strong band of westerlies is across the northern CONUS and
southern Canada, along the northern periphery the subtropical
ridge stretched out across the southern CONUS. An intense upper
level system embedded within the westerlies was located along the
Saskatchewan/Montana border at mid-day. The upper system will
continue tracking east-northeast, but a portion of the energy
will turn and dig southeast when it reaches the Great Lakes
region. Additional upper level energy is expected to be settling
south through the Gulf of Alaska at that time. The result will be
amplification of the longwave pattern over NOAM and a reformation
of a closed upper anticyclone over the intermountain west. The
upper flow across the forecast area will turn northwest as these
changes occur.

Temperatures will start out above seasonal normals, briefly fall
back to near or a little below normal early in the work week, then
settle in close to seasonal normals for the rest of the period. The
main precipitation event will be tonight, when a widespread
rainfall is expected. Developing northwest upper flow favors
mainly scattered light precipitation amounts with subsequent
events.
&&

.SHORT TERM...Tonight and Sunday
Issued at 240 PM CDT Sat Jun 25 2016

Main forecast concern remains on the severe threat with
thunderstorms to accompany a cold front across the region tonight.

The 19z MSAS surface analysis indicated a weak area of low
pressure over northwest MN. A warm front stretched southeast from
the surface low through southeast WI. A cold front extended
south-southwest from the surface low through the Central Plains.
Radar mosaic showed one area of thunderstorms moving across Upper
Michigan associated with the 8H warm front. A small area of
thunderstorms were pushing northeast across west-central WI in
association with a weakness in the cap. A developing line of
storms was situated in the vicinity of the cold front and it is
this line that could produce strong to severe thunderstorms later
this evening/overnight.

The cold front is forecast to push into western WI this evening
and eventually reach eastern WI by daybreak. The air mass will
initially be very unstable with capes approaching 3K J/KG, LI's
approaching -10 and steep mid-level lapse rates. Moisture will
also be plentiful with dew points around 70 degs and PW values
around 2.0 inches. Expect to see the broken line of strong to
severe thunderstorms over MN reach Central/North-Central WI mid to
late evening with a threat of large hail and/or damaging winds.
The loss of daytime heating and only marginal deep layer shear
would point to only isolated severe storms this evening. For
eastern WI, most of the evening will be dry, but look for
showers/thunderstorms to arrive shortly after midnight. Less
instability and shear in the east should preclude much of a severe
threat although an isolate strong gusty wind is possible. By late
tonight, the precipitation will already be winding down over
North-Central WI and parts of Central WI once the cold front
clears the area. Min temperatures will be very mild with readings
in the mid 60s North-Central, lower 70s East-Central.

We will need to carry at least a chance of showers/thunderstorms
over Eastern WI through mid-morning Sunday until the cold front
exits the area. Otherwise, look for skies to become mostly sunny
over NE WI as the dry slot rotates through WI on the southern
flank of a closed upper low moving into southwest Ontario. Despite
the passage of the cold front, Sunday appears to be another warm
and breezy day, although humidity levels are forecast to slowly
fall as the drier air arrives. Max temperatures to range from the
lower to middle 80s North-Central/near Lake MI, to the mid to
upper 80s elsewhere.

.LONG TERM...Sunday Night Through Saturday
Issued at 240 PM CDT Sat Jun 25 2016

At least areas of clouds are still expected to drop southeast
across the area Sunday night and Monday as the shortwave wrapping
around the southwest flank of the departing upper system crosses
the area. But the models have backed down with the amount of cloud
cover and southward extent of the precipitation since yesterday at
this time. Adjusted forecast accordingly.

The developing northwest upper flow will make timing of precipitation
chances difficult in the middle to later forecast periods. But the
main frontal boundary is expected to set up well south and west of
the area, so moisture and precipitation amounts will be limited.
No significant changes were needed to the extended forecast
initialization grids based on a broad blend of guidance products.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 653 PM CDT Sat Jun 25 2016

Mainly VFR conditions are expected to persist early across the
forecast area, but a line of thunderstorms ahead of an
approaching cold front will move into unstable air in northern and
central Wisconsin during the evening. Storms farther to the north
will likely be stronger, possibly severe, than those in central
Wisconsin. Expect mainly MVFR with the approaching line of storms,
with IFR prevailing as the strongest storms move through during
the night. VFR conditions will return as the showers and storms
clear the area from west to east.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Kallas
LONG TERM......Skowronski
AVIATION.......MG
Hazardous weather outlook, Jun 25, 2:54 PM CDT, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT SAT JUN 25 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
254 PM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF CENTRAL AND
NORTH-CENTRAL WISCONSIN LATE THIS AFTERNOON. SMALL HAIL AND GUSTY
WINDS ARE THE PRIMARY THREAT.

SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE TONIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE
ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MIDDLE TO
LATE EVENING HOURS.

THE MAIN BAND OF THUNDERSTORMS ARE FORECAST TO MOVE INTO EASTERN
MINNESOTA AND NORTHWEST WISCONSIN LATE THIS AFTERNOON. THE STORMS
WILL MOVE EAST...REACHING CENTRAL AND NORTH-CENTRAL WISCONSIN
DURING THE MID TO LATE EVENING HOURS. THE STORMS ARE EXPECTED TO
WEAKEN SOME WHEN TRACKING INTO EASTERN WISCONSIN DURING OVERNIGHT
HOURS...SO THE RISK OF SEVERE WEATHER IN EASTERN WISCONSIN WILL BE
A LITTLE LOWER THAN AREAS TO THE WEST.

SOME OF THE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL...WHICH
COULD RESULT IN SOME LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING, ESPECIALLY OVER
NORTH-CENTRAL AND CENTRAL WISCONSIN.

LMZ521-522-541>543-262000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
254 PM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

INCREASING SOUTH WINDS AND BUILDING WAVES MAY APPROACH LEVELS
THAT POSE A HAZARD TO SMALL CRAFT THIS AFTERNOON AND CONTINUE INTO
THIS EVENING.

THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. SOME STORMS MAY PRODUCE
STRONG WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GUSTY WEST WINDS SUNDAY MAY REACH LEVELS THAT POSE A HAZARD TO
SMALL CRAFT.

KALLAS/SKOWRONSKI

In the hours before

Special weather statement, Jun 25, 7:14 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT SAT JUN 25 2016

WIZ005-010-260145-
ONEIDA WI-VILAS WI-
714 PM CDT SAT JUN 25 2016

...LINE OF STRONG THUNDERSTORMS HEADED TOWARD NORTH-CENTRAL
WISCONSIN...

AT 711 PM CDT...DOPPLER RADAR WAS TRACKING STRONG TO SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF BIG BAY
STATE PARK TO NEAR MELLEN TO NEAR BIRCHWOOD. MOVEMENT WAS EAST AT 45
MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...SQUIRREL LAKE...WILLOW
RESERVOIR...MINOCQUA...ARBOR VITAE...WOODRUFF...HAZELHURST AND PRESQUE
ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTH CENTRAL WISCONSIN.

LAT...LON 4617 8924 4608 8928 4555 9002 4556 9004
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0011Z 277DEG 40KT 4678 9040 4624 9069 4568 9146

AK
Local storm report, Jun 25, 9:15 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
915 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND GST     THREE LAKES             45.79N 89.16W
06/25/2016  E50 MPH          ONEIDA             WI   TRAINED SPOTTER

            TREE BRANCHES DOWN.

&&
Local storm report, Jun 25, 9:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     PRESQUE ISLE            46.25N 89.73W
06/25/2016                   VILAS              WI   PUBLIC

            TREES DOWN. POWER OUT.

0910 PM     TSTM WND DMG     3 NE MC NAUGHTON        45.77N 89.51W
06/25/2016                   ONEIDA             WI   AMATEUR RADIO

            TREES DOWN.

&&
Local storm report, Jun 25, 10:11 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             3 W MONICO              45.58N 89.17W
06/25/2016  E0.25 INCH       ONEIDA             WI   PUBLIC

&&
Special weather statement, Jun 25, 10:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1045 PM CDT SAT JUN 25 2016

WIZ010-011-018-019-021-260445-
NORTHERN OCONTO COUNTY WI-LANGLADE WI-LINCOLN WI-ONEIDA WI-FOREST WI-
1045 PM CDT SAT JUN 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR LANGLADE...SOUTHERN ONEIDA...
SOUTHERN FOREST...NORTHERN OCONTO AND LINCOLN COUNTIES UNTIL 1145 PM
CDT...

AT 1044 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES WEST OF NEW WOOD WILDLIFE AREA TO NEAR
CARTER. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. ALSO...THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING RAINFALL TOTALS OF 1 TO 2 INCHES
WITHIN AN HOUR. THE INTENSE RAINFALL WILL LEAD TO URBAN STREET FLOODING.

STRONG THUNDERSTORMS WILL BE NEAR...
 MOUNTAIN AROUND 1055 PM CDT.
 ANTIGO AROUND 1100 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE JEFFRIS...BRYANT...
POLAR...ORMSBY...BOULDER LAKE CAMPGROUND...TOWNSEND...LENNOX...LAKEWOOD...
SPIRIT FALLS AND MOLE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4556 9004 4555 8844 4512 8844 4513 9004
TIME...MOT...LOC 0340Z 345DEG 48KT 4533 9007 4532 8861

ECKBERG
Local storm report, Jun 25, 11:14 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1114 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             2 SSW BLACK CREEK       44.43N 88.45W
06/25/2016  E1.00 INCH       OUTAGAMIE          WI   AMATEUR RADIO

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:14 PM CDTSpecial Weather StatementGRBVilas91 min
Jun 25, 7:49 PM CDTSevere Thunderstorm WarningGRBVilas71 min
Jun 25, 8:09 PM CDTSevere Thunderstorm WarningGRBOneida66 min
Jun 25, 8:57 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida, Vilas63 min
Jun 25, 9:15 PM CDTAreal Flood AdvisoryGRBOneida6 hr
Jun 25, 9:58 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette47 min
Jun 25, 10:01 PM CDTAreal Flood AdvisoryGRBLincoln5 hr
Jun 25, 10:45 PM CDTSpecial Weather StatementGRBLanglade, Lincoln60 min
Jun 25, 10:53 PM CDTSevere Thunderstorm WarningGRBOutagamie52 min
Jun 25, 11:29 PM CDTAreal Flood AdvisoryGRBLanglade4 hr
Jun 26, 12:33 AM CDTSpecial Weather StatementGRBLanglade, Lincoln, Marathon, Portage, Wood87 min
Jun 26, 1:59 AM CDTSpecial Weather StatementGRBBrown, Menominee, Oconto, Outagamie, Portage, Shawano and 3 more91 min
Jun 26, 2:45 AM CDTSevere Thunderstorm WarningGRBOutagamie30 min
Jun 26, 3:10 AM CDTTornado WarningGRBBrown, Outagamie35 min
Jun 26, 3:44 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Manitowoc91 min
Jun 26, 3:45 AM CDTSpecial Marine WarningGRB90 min
Jun 26, 3:53 AM CDTSpecial Marine WarningGRB67 min
Jun 26, 1:15 PM CDTRiver Flood WarningGRBOconto42 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.